Revista Matemática Iberoamericana


Full-Text PDF (228 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 1, 2010, pp. 239–259
DOI: 10.4171/RMI/600

Published online: 2010-04-30

Taylor Formula on step two Carnot Groups

Gabriella Arena[1], Andrea O. Caruso[2] and Antonio Causa[3]

(1) Università degli Studi di Catania, Italy
(2) Università degli Studi di Catania, Italy
(3) Università degli Studi di Catania, Italy

In the setting of step two Carnot groups we give an explicit representation of Taylor polynomial in terms of a suitable basis of the real vector space of left invariant differential operators, acting pointwisely on monomials like the ordinary Euclidean iterated derivations.

Keywords: Carnot groups, Taylor formulas

Arena Gabriella, Caruso Andrea, Causa Antonio: Taylor Formula on step two Carnot Groups. Rev. Mat. Iberoamericana 26 (2010), 239-259. doi: 10.4171/RMI/600